MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS
Model Number M0031681910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis of the returned device confirmed the catheter tip was bent, likely due to handling damage, and revealed that the catheter shaft was broken at approximately 143cm of the effective length of the shaft.Functional testing could not be performed due to the condition of the returned device.Information available indicated that the catheter was kinked following removal from the packaging.No damage was noted to the device packaging and the device was not used.The damage noted to the catheter is indicative of excessive force, therefore an assignable cause of handling damage was assigned.
 
Event or Problem Description
Analysis of the returned microcatheter (subject device) found that it was broken at approximately 131cm from the hub and at the distal tip.There was no patient involvement.

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 90 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7051381
Report Number3008881809-2017-00490
Device Sequence Number1629805
Product Code DQY
UDI-Device Identifier04546540688231
UDI-Public(01)04546540688231(17)190531(10)19808978
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberM0031681910
Device Catalogue NumberM0031681910
Device Lot Number19808978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1